MAUDE Adverse Event Report: SMITHS MEDICAL ASD; INC. PORTEX® BIVONA® NEONATAL AND PEDIATRIC TTS¿ (TIGHT-TO-SHAFT) TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF

SMITHS MEDICAL ASD; INC. PORTEX® BIVONA® NEONATAL AND PEDIATRIC TTS¿ (TIGHT-TO-SHAFT) TRACHEOSTOMY TUBES; TUBE TRACHEOSTOMY AND TUBE CUFF
Catalog Number 67SP030
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 07/17/2018
Type of Reportable Event Malfunction
Event or Problem Description
Information was received indicating that during testing the balloon to a smiths medical portex® bivona® tts¿ tracheostomy tube would not inflate.It was noted that the cuff was attempted to manipulate the cuff and that it was partially filled.There were no reported adverse effects.

Brand Name
PORTEX® BIVONA® NEONATAL AND PEDIATRIC TTS¿ (TIGHT-TO-SHAFT) TRACHEOSTOMY TUBES
Common Device Name
TUBE TRACHEOSTOMY AND TUBE CUFF
Manufacturer (Section D)
SMITHS MEDICAL ASD; INC.
6000 nathan lane n
minneapolis, MN 55442
MDR Report Key7782183
Report Number3012307300-2018-03198
Device Sequence Number16415153
Product Code JOH
UDI-Device Identifier15021312000696
UDI-Public15021312000696
Combination Product (Y/N)N
Initial Reporter StateMA
Initial Reporter CountryUS
PMA/510(K) Number
K914088
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 08/14/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Expiration Date03/22/2023
Device Catalogue Number67SP030
Device Lot Number3613500
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 07/17/2018
Initial Report FDA Received Date08/14/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1